Global existence for quasi-linear dissipative hyperbolic equations with large data and small parameter

Albert J. Milani

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 325-331
  • ISSN: 0011-4642

How to cite

top

Milani, Albert J.. "Global existence for quasi-linear dissipative hyperbolic equations with large data and small parameter." Czechoslovak Mathematical Journal 40.2 (1990): 325-331. <http://eudml.org/doc/13854>.

@article{Milani1990,
author = {Milani, Albert J.},
journal = {Czechoslovak Mathematical Journal},
keywords = {large data; small parameter; dissipative quasilinear hyperbolic initial- value problem},
language = {eng},
number = {2},
pages = {325-331},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Global existence for quasi-linear dissipative hyperbolic equations with large data and small parameter},
url = {http://eudml.org/doc/13854},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Milani, Albert J.
TI - Global existence for quasi-linear dissipative hyperbolic equations with large data and small parameter
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 325
EP - 331
LA - eng
KW - large data; small parameter; dissipative quasilinear hyperbolic initial- value problem
UR - http://eudml.org/doc/13854
ER -

References

top
  1. T. Kato, 10.1007/BFb0067080, Lect. Notes Math. 448, pp. 25-70; Springer-Verlag, Berlin 1975. (1975) Zbl0315.35077MR0407477DOI10.1007/BFb0067080
  2. A. Malsumura, 10.2977/prims/1195189813, Publ. R.I.M.S. Kyoto Univ., 13 (1977), 349-379. (1977) MR0470507DOI10.2977/prims/1195189813
  3. A. Milani, Long Time Existence and Singular Perturbation Results for Quasi-linear Hypebolic Equations with Small Parameter and Dissipation Term, Non Linear Anal., 10/11 (1986), 1237-1248. (1986) Zbl0645.35064MR0866256
  4. A. Milani, 10.1016/0362-546X(87)90089-7, Non Linear Anal., 11/12 (1987), 1371-1381. (1987) DOI10.1016/0362-546X(87)90089-7
  5. A. Milani, Global Existence for Quasi-linear Dissipative Wave Equations with Large Data and Small Parameter, Math. Zeit., 198 (1988), 291-297. (198) Zbl0648.35051MR0939542
  6. L. Niremberg, On Elliptic Partial Differential Equations, Ann. Sc. Norm. Pisa, 13 (1959), 115-162. (1959) MR0109940

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.